MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD GASPAK EZ ANAEROBE CONTAINER SYSTEM WITH INDICATOR; DEVICE, GAS GENERATING

BECTON DICKINSON CARIBE LTD. BD GASPAK EZ ANAEROBE CONTAINER SYSTEM WITH INDICATOR; DEVICE, GAS GENERATING
Model Number 260001
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/ or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using 6 bd gaspak¿ ez anaerobe container system with indicator mold contamination was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: "in terms of the sachets they appear to be contaminated prior to being used.They look mouldy to me from the images & the customer said they appeared to be contaminated prior to use".
 
Event or Problem Description
It was reported that while using 6 bd gaspak¿ ez anaerobe container system with indicator mold contamination was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: "in terms of the sachets they appear to be contaminated prior to being used.They look mouldy to me from the images & the customer said they appeared to be contaminated prior to use.".
 
Additional Manufacturer Narrative
H6: investigation summary a complaint investigation for gaspak ez anaerobe container w indicator batch no.: 0335627 was performed on retention samples and returned goods.The investigation required to perform anaerobic reduction, microbiological performance, gas concentration test, condensate time, visual inspection, incoming and batch record review.Returned goods and retention samples performed as expected.Brown speck observed on retention samples and returned goods during the visual inspection.However, this does not affect the product performance.Refer to supplier letter attached.Incoming and batch record review did not showed any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.H3 other text : see h10.

Brand Name
BD GASPAK EZ ANAEROBE CONTAINER SYSTEM WITH INDICATOR
Common Device Name
DEVICE, GAS GENERATING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
MDR Report Key12025877
Report Number3008352382-2021-00166
Device Sequence Number14588582
Product Code KZJ
UDI-Device Identifier30382902600016
UDI-Public30382902600016
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2022
Device Model Number260001
Device Catalogue Number260001
Device Lot Number0335627
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1